# SDR ABXA20150728109

- Difficulty date: July 28, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,269 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 113T14066
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, TE UPPER CHORD OF THE INBD SPOILER SUPPORT BEAM IS CORRODED AT WS 365 - 370.  INSTALLED NEW CHORD PART 113T1406-6 IAW REA B657-61649MR & SRM 51-40-02.  CORRODED L2, PN 113T1406-6, SN N/A, PART NAME CHORD, FS & BS LOCATION ON ACFT RT WING TO TE, STR & WS LOCATION ON ACFT WS 365 TO WS 370.  ACFT WAS GNDED.
